((((((Kasey)))))) I'm sorry you are so sick and that you are dealing with shaking and twitching. Please let your doc know about
this if you haven't already. Did you have the shakes and tremors before taking your meds? The reason I ask is that I started getting really bad shakes, tremors and weakness and finally realized it was a rare side effect from the antidepressant (zoloft) I was taking. It can be a from a bad reaction to a med. If it's not medication related, I would make sure your doctor knows to see if maybe they need to do some neurological testing.
It's too bad they aren't at least putting you on plaquenil for your possible MCTD to see if that can help with some of your symptoms. I was in diagnosis limbo for years and it was so frustrating. I finally switched rheumies and got diagnosed fairly quicky. A lot of us have had to go through several rheumies to find a really good one.
Hang in there and know that you are among people who do understand.
Diagnosis: UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds: Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Evoxac; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
Co-Moderator: Lupus and CFS Forums